# SDR SWAA2017032112582

- Difficulty date: March 6, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 41,604 hours, 24,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.5.   R&R FLOORBEAM CHANNEL IAW SRM AND DWG.
